# SDR UIEA2022080500816

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 89,598 hours, 16,597 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Fan
- Part number: 4100149C
- Part serial: 1079
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

EQUIP COOLING EICAS MSG DURING CRUISE. QRH DIRECTED EQUIP COOLING OVRD. OVRD STATUS MSG FOLLOWED BY EQUIP COOLING STATUS MSG( REMOVED AND REPLACED E/E COOLING SUPPLY FAN PER AMM 21-58-01/401 AND EQUIP COOLING INBD EXHAUST VALVE PER AMM 21-58-23/401. REMOVED AND REPLACED EQUIP COOLING VALVE RELAY (R7447) PER WDM 21-58-23. C/W AP-22179 AND E/E COOLING SYS OPS TEST OK PER AMM 21-58-00/501. )
